Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vaginal burning and swelling, itching, milky white discharge followed by red bumps on the roof of mouth, throat, eye redness. Oral genital herpes?

Hi, I have been experiencing strange symptoms for a while now and was wondering if i might have an sti or std . I been having this vaginal burn and itch and milky white liquid discharge sometimes clear and mucus like for a while now. I ve been treating it with yeast infection cream and it worked but I still seem to experience some sort of itch and burn. My vaginal walls also seem to be a bit swollen but it is eased when i use the cream, However, it might just be a coincidence but i had a throat infection a week back and been using antibiotics to get rid of it. But then I started experiencing red flat surfaced like bumps on the roof of my mouth and around the throat area... and my left eye is red. Can this be associated with possible oral genital herpes? or gonorrhea. I am extremely worried maybe these symptoms are all just separate and have nothing to do with an sti or std but i was wondering what do you think?
Asked On : Tue, 9 Oct 2012
Answers:  0 Views:  1225 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor